Ask an Eye Doctor and Get an Answer ASAP
Are you available to chat?
How often does this pain occur?
Every couple of days. every once in a while twice in a day
other than this pain, do you experience any other symptoms?
The most likely cause of this intermittent stabbing pain is dry eyes!
Are you on the computer a lot?
Not too much, maybe a couple of hours a day.
How old are you?
are you on any medication?
yes- actos- lipitor- purple pill for relux-and a couple I can't remember name of.
ok- many medications can cause dry eye syndrome as a side effect, especially antihypertensives, antidepression medications, and some statins.
if it does not feel like a muscular cramp, a twitching- it is most likely dry eye
the treatment is easy...use artificial tear 3-4 times a day (not visine)
hopefully your symptoms will resolves after a few days of using the drops
I'll try that thanks
Wishing you good ocular health!